MAUDE Adverse Event Report: ST. JUDE MEDICAL, BRASIL LTDA. EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, BRASIL LTDA. EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E100-29M-00
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 23mm trifecta gt valve was implanted in aortic position and a 29mm epic valve was implanted in the mitral position.On an unknown date the patient presented with shortness of breath and fatigue.On (b)(6) 2020, the trifecta valve was explanted due to 2 small leaflet holes and was replaced with a medtronic ultra valve.The epic valve seemed to be okay but on an echocardiogram it was reported to have posterior prolapsed leaflet and it was explanted and exchanged for a mosaic ans valve.The patient was reported to be stable condition.Manufacturer report number: 3001883144-2020-00025.
 
Additional Manufacturer Narrative
Additional information: d10, h3, h6.Explant was reported due to a prolapsed leaflet.The investigation found that there were previous incisions in all three cusps, with some portions of cusp tissue not received at abbott.There was thinning and loss of collagen fibers in cusps 1 and 3.No acute inflammation or significant calcifications were present.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of prolapsed leaflet could not be conclusively determined.

Brand Name
EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, BRASIL LTDA.
rua professor jose vieira de mendonça 1301
engenho nogueira - belo horizonte - mg
belo horizonte 31310 -260
BR  31310-260
MDR Report Key9851285
Report Number3001883144-2020-00026
Device Sequence Number2664037
Product Code LWR
UDI-Device Identifier05414734055598
UDI-Public05414734055598
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model NumberE100-29M-00
Device Catalogue NumberE100-29M-00
Device Lot NumberBR00019403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight87